Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have fleshy outgrowth on vagina. Feels sensitive and irritated. Have lump on thyroid. Are these related?

I have a small stalk-like fleshy outgrowth on my vagina . What could it be? Also, my vagina seems constantly irritated. I changed laundry detergents, but it is still extremely sensitive. I just ended breast-feeding last week. I just had lap. for endometriosis last week. I also have a lump on my thryoid. Could all this be related? My gyne just said he didn t know.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern without the clinical examination it is difficult to say anything about the thing that you have seen near your vagina, if there is no clinical symptoms then just forget about this, your thyroid lump is nothing to do with the vaginal growth so called, take care and have a nice day.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor